Search Swinburne Research Bank
Home List of Titles On existence of limiting distribution for time-nonhomogeneous countable Markov process
Please use this identifier to cite or link to this item: http://hdl.handle.net/1959.3/235003
- On existence of limiting distribution for time-nonhomogeneous countable Markov process
- Abramov, V.; Liptser, R.
- In this paper, sufficient conditions are given for the existence of limiting distribution of a nonho-mogeneous countable Markov chain with time-dependent transition intensity matrix. The method of proof exploits the fact that if the distribution of random process Q = (Qtt≥0 (is absolutely continuous with)respect to the distribution of ergodic random process Qo = (Qtot≥0, then (Formula presented), where π is the invariant measure of Qo. We apply this result for asymptotic analysis, as t → ∞, of a nonhomogeneous countable Markov chain which shares limiting distribution with an ergodic birth-and-death process.
- Publication type
- Journal article
- Queueing Systems, Vol. 46, no. 3-4 (Mar 2004), pp. 353-361
- Publication year
- FOR Code(s)
- 0102 Applied Mathematics; 0103 Numerical and Computational Mathematics; 0104 Statistics
- Birth-and-death process; Countable Markov process; Existence of the limiting distribution
- Publisher URL
- Copyright © 2004 Kluwer Academic Publishers.
- Peer reviewed